Migraleve Pink Tablets 24 are used to treat acute moderate pain associated with migraine attacks, including the symptoms of migraine headache, nausea and vomiting. The pack contains Migraleve Pink tablets which have a unique double action, providing short term relief from migraine headache and associated nausea and vomiting.
If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing. Many migraine sufferers find a dose of Migraleve Pink successfully halts a migraine attack. However, if symptoms do persist, then use Migraleve Yellow tablets. Migraleve Yellow tablets are available separately.
Dose for adults: 2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack. Do not take more than 2 pink tablets in a 24 hour period. Dose for children 10-14 years of age: 1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack. Do not take more than 1 pink tablet in a 24 hour period. Do not give to children under 10 years of age except under medical supervision.
Each Migraleve Pink Tablet contains the Active Ingredients: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500mg, Codeine Phosphate 8 mg, Buclizine Hydrochloride 6.25 mg. Also contains E127 & E171
Consult your Doctor or Pharmacist before taking this medicine because it may not be suitable for you if you are pregnant, you suffer from high blood pressure, liver or kidney disease. Do not use if you are taking medicines containing paracetamol or medicines prescribed by your Doctor, in children under 10 years of age except under medical supervision, if you are allergic to any of the ingredients in Migraleve. If symptoms persist, consult your Doctor.